Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
james1234

I cant believe Im a statistic...

Its my 2nd month and by now my face is looking soo good. Im so happy!!!

Never looked this great for 4 years. And now I feel like all hope for a clear face has ended...

I have been very constipated for the last 2 weeks and had to use 4 Enemas and need to start taking a powder, GlycoLax, to help get on track.

I heard this is a side effect of the drug and Im in alot of pain. It's been 2 weeks of constant pain. I just wanted to know what you guys thought of this...

Has anyone gone through something like this?

Should I quit?

Do I HAVE to quit?

Thanks guys.

Oh and btw- I'm james. Hope you all are nice :surprised:

Share this post


Link to post
Share on other sites

I had the same thing in month 1 and 2. I'm female 39 and have a good diet and go to the gym 3-4 days a week. All of sudden somehow I plugged up/got bloaty. I gained 5lbs and it was frustrating. I talked to my Derm. and went to a GI doc (just to be safe) and they recommended prunes (a few a day) and a mild laxative called Miralax, which worked great. Also, they said to "up" the water intake... Accutane dries out the body/skin, so if you don't have a enough water you will get dehydrated/sluggish.... Miralax is a tasteless powder you put in a drink and it's very mild. I had a glass (put it with juice) once a day for a few weeks. Then after that, I noticed I was more back to myself. So, it went away for me. I've read a few posts on here - others have had a similar problem though bearable.

Hang in there!

Yvette

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×